# SDR SWAA031979

- Difficulty date: September 2, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 67,527 hours, 73,832 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 6558234
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE WARNING, AFTER TESTING WARNING DISAPPEARED AND REAPPEARED SEVERAL TIMES, DID NOT SHUT ENGINE DOWN.  FOUND UPPER LOOP M336 HIGH IN RESISTANCE, REMOVED AND REPLACED UPPER LOOP PER MM.
